MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. NAVLOCK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. NAVLOCK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9736061
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that the blue guidance system navlock attachments did not spin freely when a tap and a driver were inserted intraoperatively.The issue was identified during the navigation task and resulted in less than one hour of extended surgical time.No patient complications have been reported as a result of this event.Additional information was received.It was reported that the attachments did not spin freely when attached to a powered drill.
 
Additional Manufacturer Narrative
H3,h6) the hardware investigation found that the reported event was related to a hardware issue.The instrument contained galling and significant impact mark on the frame.This issue was documented in a medtronic navigation hardware anomaly tracking database.Codes b01, c07, d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NAVLOCK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23578403
Report Number1723170-2025-03752
Device Sequence Number13067169
Product Code OLO
UDI-Device Identifier00763000123185
UDI-Public(01)00763000123185(11)190121(10)190121
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9736061
Device Catalogue Number9736061
Device Lot Number190121
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight104 KG